| Model Number |
IPN920760 |
| Medical Device Problem Codes |
Component or Accessory Incompatibility (2897); Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that " the syringe tip does not fit into the puncture needle, making it impossible to check the loss of resistance.We had to remove the needle and puncture again.This means that the set cannot be used.The patient was reported as fine post the procedure.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The reported complaint of the syringe tip did not fit into the epidural needle was confirmed based on the investigation of the sample received.The customer reported the syringe tip does not fit into the epidural needle.The customer returned one empty kit with one 10ml plastic lor syringe and one epidural needle.Visual examination of the returned sample revealed the epidural needle was an nrfit connection.Based on the product's component list, the kit jc-05400-b typically includes the corresponding epidural needle luer-style connector rz-05400-006 packaged with it.However, it was packaged with an epidural needle nrfit connection instead.A device history record review was performed on the epidural needle and lor syringe with no relevant findings.However, based on the sample received, the potential root cause of this complaint issue is packaging related.Further investigation has been initiated under teleflex quality systems to evaluate this issue.
Event or Problem Description
It was reported that "the syringe tip does not fit into the puncture needle, making it impossible to check the loss of resistance.We had to remove the needle and puncture again.This means that the set cannot be used.The patient was reported as fine post the procedure.".